# SDR 2007UALA01639

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,136 hours, 7,579 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT INOP, 2ND FROM FWD POSITION. LAMP INOPERATIVE.  [SUP 06-06-07]  RELAMPED, OP CHECKED OK.
